Web of Science: 5 citations, Scopus: 4 citations, Google Scholar: citations
Local Darboux first integrals of analytic differential systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Walcher, Sebastian (RWTH Aachen(Germany). Lehrstuhl A fur Mathematik)
Zhang, Xiang (Shanghai Jiaotong University. Department of Mathematics)

Date: 2014
Abstract: In this paper we discuss local and formal Darboux first integrals of analytic differential systems, using the theory of Poincaré Dulac normal forms. We study the effect of local Darboux integrability on analytic normalization. Moreover we determine local restrictions on classical Darboux integrability of polynomial systems.
Note: Número d'acord de subvenció MINECO/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Note: Agraïments: The third author is partially supported by NNSF of China grant number 10831003 and RFDP of Higher Education of China.
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Analytic differential system ; Darboux first integral ; Poincaré-Dulac normal form ; Polynomial differential systems
Published in: Bulletin des Sciences Mathematiques, Vol. 138 (2014) , p. 71-88, ISSN 0007-4497

DOI: 10.1016/j.bulsci.2013.09.007


Preprint
14 p, 337.6 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2019-02-21



   Favorit i Compartir